Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Browse by Author or Creator

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item type | No Grouping
Jump to: Article
Number of items: 1.

Article

Greenhalgh, D. and Doyle, M. and Lewis, F. (2001) A mathematical treatment of AIDS and condom use. IMA Journal of Mathematics Applied in Medicine and Biology, 18 (3). pp. 225-262. ISSN 1477-8599

This list was generated on Sat Aug 30 01:34:33 2014 BST.